# SDR SWIA2020012147872

- Difficulty date: December 9, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON EXTERIOR SKIN AROUND RH DUAL HEAT EXCHANGER EXHAUST DUCT   OUTLET. (MARKED)       (C-CHECK)   RO:1/17/2020BLENDED LIGHT SURFACE CORROSION ON EXTERIOR SKIN AROUND RH DUAL HEAT EXCHANGER EXHAUST DUCT OUTLET REF CRJ 200 SRM AND BOMBARDIER REO.
